# SDR MASA200400504

- Difficulty date: September 7, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 9,709 hours, 8,797 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Part number: M832481210
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL IN CABIN.  MX IDENTIFIED IT WAS COMING FROM THE APU BLEED SYSTEM.  MEL'D THE APU AND CONTINUED OPERATIONS 9/9/04.  MAINTENANCE TIGHTENED FUEL LINES AND REMOVED AND REPLACED BOTH O-RINGS ON BOTH SIDES OF MAXIMUM TO START FITTINGS.
